Regularity Results for Some Differential Eouations Associated with Maximal Monotone Operators in Hilbert Spaces

  • Viorel Barbu

Abstract

Let H be a real Hilbert space whose norm and inner product is denoted respectively by | | and (,). A subset A ⊂ H × H is called monotone if
$$ \left( {{{\rm{y}}_1} - {{\rm{y}}_{2,}}{{\rm{x}}_1} - {{\rm{x}}_2}} \right)\,\, \ge \,0\,\,{\rm{for all}}\,\left[ {{{\rm{x}}_{\rm{i}}},{{\rm{y}}_{\rm{i}}}} \right]\,\, \in \,\,{\rm{A}},\,\,{\rm{i}} = \,1,2. $$

Keywords

Liner Kato Romania 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    V. Barbu, A class of boundary problems for second order abstract differential equations, J. Fac. Sci. Univ. Tokyo, 19, p. 295–319 (1972).MathSciNetMATHGoogle Scholar
  2. [2]
    V. Barbu, Sur une problème aux limites pour une class d’equations differentielles du deuxième ordre en t. C.R. Acad. Sc. Paris, t. 274, p. 459–462 (1972).Google Scholar
  3. [3]
    V. Barbu, Regularity properties of some nonlinear evolution equations, Revue Roumaine Math. Pure et Appl. (to appear).Google Scholar
  4. [4]
    H. Brezis, Propriétés régularisantes de certain semigroupes non lineaires, Israel J. Math. Vol. 9, 4, p. 513–534 (1971).MathSciNetMATHCrossRefGoogle Scholar
  5. [5]
    H. Brezis, Equations d’evolution du second ordre associées à des opérateurs monotones, Israel J. Math. 12, p. 51–60 (1972).MathSciNetMATHCrossRefGoogle Scholar
  6. [6]
    H. Brezis, Opérateurs maximaux monotones et semi-grupes de contractions dans les espaces de Hilbert. Math. Studies, 5, North Holland, 1973.Google Scholar
  7. [7]
    H. Brezis, Problemes unilatéraux, J. Math. Pures Appl. 51, 1–164, (1972).MathSciNetGoogle Scholar
  8. [8]
    H. Brezis, Monotonicity methods in Hilbert spaces and some applications to nonlinear diff. equation, Contributions to Nonlinear Functional Analysis E. Zarnatonello ed. Acad. Press (1971) p. 101–156.Google Scholar
  9. [9]
    M. Crandall and A. Pazy, Semigroups of nonlinear contractions and dissipative sets, J. Funct. Analysis, 3, p. 376–418 (1969).MathSciNetMATHCrossRefGoogle Scholar
  10. [10]
    T. Kato, Accretive operators and nonlinear evolution equations in Banach spaces. Proc. Symp. Pure Math. vol. 14, F. Browder ed. Amer. Math. Soc. p. 138–161 (1970).Google Scholar
  11. [11]
    Y. Konishi, Compacité de resolvantes des opérateurs maximaux cycliquement monotones. Proc. Japan Academy, Vol. 49, p. 303–305 (1973).Google Scholar
  12. [12]
    Y. Komura, Differentiability of nonlinear semigroups, J. Math. Soc. Japan 21, p. 375–402 (1972).MathSciNetCrossRefGoogle Scholar
  13. [13]
    S.G. Krein, Linear Differential Equations in Banach Spaces, Nauka, Moskva (1967).Google Scholar
  14. [14]
    J. L. Lions, Quelques methodes de resolution des problèmes aux limites non-lineaires. Dunod et Gauthier-Villars (1969).MATHGoogle Scholar
  15. J. Moreau, Fonctionnelles Convexes, College de France 1966–1967.Google Scholar
  16. [16]
    R. T. Rockafellar, Convex functions, monotone operators and variational inequalities, “Theory and Applications of Monotone Operators” A. Ghizetti Ed. p. 35–66, Oderisi, Gubio 1969.Google Scholar

Copyright information

© Academia, Publishing House of the Czechoslovak Academy of Sciences 1975

Authors and Affiliations

  • Viorel Barbu
    • 1
  1. 1.Faculty of MathematicsUniversity of IaşiIaşiRomania

Personalised recommendations